# SDR UIEA2019101805743

- Difficulty date: October 17, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 80,260 hours, 11,256 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Switch
- Part number: 43367310044264
- Condition: Malfunctioned
- Location: Rt Buss Tie
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BUS TIE SWITCH WILL NOT ILLUMINATE.( TRANSFERRED TO MDDR 119253 PER MEL 24-27-04, CAT 'C', DUE 27-OCT-19. MCC NOTIFIED.   LP 1086681 - M8: PERFORMED RE-LAMP OF RH BUS TIE SWITCH REF AMM 24-27-00, NO HELP. MCC NOTFIED. PARTS ON ORDER. DMI # 119253 REMAINS OPEN.  LP 1214213 - M5: REMOVED AND REPLACED RIGHT BUS TIE ISOLATION KORRY SWITCH ASSY. OPS TEST GOOD IAW 33-16-02. THIS CLEARS MDDR 119253. MCC NOTIFIED. )
